[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Re: Sil Set Marion/Failed Pump 101

>Thanks for your concern; I simply am hitting a brick wall on this one.

Hi Marion

How frustrating this must be for everyone in your family.  I've been unhappy 
with pumping, myself.  I know how aggravating it can be.

Just a few things I thought of that you can rule out:

1.  The location of the site being over-used.

2.  The length of the cannula under the skin.  (Is it the same as the 
syringe?  Is injected insulin getting deeper into the subcutaneous and 
absorbed quicker?

3.  Could the highs be rebounds?  I've been having this problem lately.  Two 
or three days of lows, followed by a day of rebounds.

4.  Could it be a bad bottle of insulin?  (somehow I don't think this is the 
case, since I get the impression you're using the same bottle for pumping as 
well as injecting, but I thought I'd suggest it.)

Hope you can find a solution that works for everyone.

email @ redacted

Chat with friends online, try MSN Messenger: http://messenger.msn.com
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml